# SDR USAA2013062400001

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 62,057 hours, 24,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SLIDE" LIGHT ON R1 DOOR NOT ILLUMINATED WHEN SLIDE IN ARMED POSITION. FOUND AFT GIRT BAR FLOOR FITTING LOOSE AND OUT OF RIG.  AJUSTED AFT FLOOR FITTING.  DOOR ARMING HANDLE AND LIGHT, OPS CKS GOOD.
